# SDR QXEA200701512

- Difficulty date: October 2, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 14,634 hours, 10,399 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2514 - DURING PUSHBACK AUTO TRANSFER FUEL SYSTEM FAILED.  RETURNED TO THE GATE.  MAINTENANCE CYCLED POWER TO THE FQGC.  PERFORMED FUEL AUTO TRANSFER, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
